# SDR SCNA96350

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Brace
- Condition: Cracked
- Location: Ws 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND SUPPORT BRACE CRACKED AT LEFT WING FRONT SPAR, STA XORS 130, INBOARD OF NR 1 SLAT, NR 3 TRACK.  REMOVED SUPPORT BRACE, FABRICATED AND INSTALLED A NEW BRACE IN ACCORDANCE WITH SRM 53-00-01.
